Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 727218, 13 pages
http://dx.doi.org/10.1155/2015/727218
Research Article

Research on Solving Systems of Nonlinear Equations Based on Improved PSO

1College of Materials Science and Engineering, Taiyuan University of Science and Technology, Taiyuan 030024, China
2College of Mechanical Engineering, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 5 May 2015; Accepted 15 July 2015

Academic Editor: Valery Sbitnev

Copyright © 2015 Yugui Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yugui Li, Yanxu Wei, and Yantao Chu, “Research on Solving Systems of Nonlinear Equations Based on Improved PSO,” Mathematical Problems in Engineering, vol. 2015, Article ID 727218, 13 pages, 2015. https://doi.org/10.1155/2015/727218.